MathSciNet Relay Station
MathSciNet bibliographic data
MR2735145 (2011j:60101) 60F15
Wang, Xuejun; Hu, Shuhe; Shen, Aiting; Yang, Wenzhi An exponential inequality for a NOD sequence and a strong law of large numbers. Appl. Math. Lett. 24 (2011), no. 2, 219–223.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement